# SDR RJEF20221013001

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N769AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8170
- Aircraft time: 11,682 hours, 3,657 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

IN FLIGHT HYD Y RSVR LO LVL.
LANDING WEIGHT BELOW MLW PERFORMED. GW INDICATION ON ECAM 67,300 KGS BEFORE LANDING
